# SDR IXXA20170414236

- Difficulty date: March 17, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 81,456 hours, 38,038 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. UPPER KEEL WEB IN THE RIGHT MAIN LANDING GEAR WHEEL WELL HAS AREAS OF CORROSION IN THE FORWARD PASS THROUGH LOCATION. BLENDED CORROSION ON RIGHT MAIN LANDING GEAR WHEEL WELL STATION 970 RIGHT BUTT LINE 5 FOUND TO BE OUT OF LIMITS. NORMAL: .050, REMAINING: .020. FABRICATED DOUBLER REPAIR USING 7075 T6 .080 IN ACCORDANCE WITH SRM 51-10-02 PARAGRAPH 15, ENGINEERING DOCUMENT 4726REAO1.
